Alert archive / Ohio / Special Weather Statements in 2018

Special Weather Statement, NWS Wilmington, OH

July 20, 2018Preble County, Ohio

NWS Wilmington, OH issued this special weather statement at Jul 20, 2018, 11:21 AM EDT for Preble County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 11:21 AM EDT (15:21 UTC)
Expired
Jul 20, 2018, 11:45 AM EDT
In force
24 min
Issued by
NWS Wilmington, OH

County Preble County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.4 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WWUS81 KILN 201521
SPSILN

Special Weather Statement
National Weather Service Wilmington OH
1121 AM EDT FRI JUL 20 2018
 
OHZ060-061-201545-
Montgomery OH-Preble OH-
1121 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT PREBLE AND WESTERN MONTGOMERY
COUNTIES UNTIL 1145 AM EDT...

At 1120 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...

Locations impacted include...
Eaton, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
Brookville, Germantown, New Lebanon, Farmersville, Eldorado, Verona,
West Manchester, Oklahoma, West Florence, Wheatville, Interstate 70
at US Route 127, Muttonville, Pyrmont and Sugar Valley.

This includes I-70 in Ohio between mile markers 2 and 20.
 
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3991 8481 3992 8451 3992 8446 3963 8434
      3962 8473
TIME...MOT...LOC 1520Z 261DEG 31KT 3971 8469 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 20, 6:49 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jul 20, 6:49 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
649 AM EDT Fri Jul 20 2018

.SYNOPSIS...
A warm front will move north into the region today, as a area of low
pressure develops and moves into the southern Great Lakes. This low
will remain in place through the next several days, bringing chances
of showers and thunderstorms. An upper-level trough will remain in
place going into next week, with temperatures remaining slightly
below normal.

&&

.NEAR TERM /THROUGH TONIGHT/...
A complicated and potentially hazardous scenario is setting up
for today, in a very un-July-like weather pattern for the Great
Lakes and Ohio Valley.

An area of surface low pressure is currently analyzed to be in
northeastern Iowa. Aloft, the clear swirl of mid-level low
pressure is evident in the same region, though GOES-E water
vapor imagery suggests there may be some embedded mesoscale
vorticity maxima within the envelope of the larger low pressure
system. This is actually kind of an important factor for the
forecast today, which will be discussed a little later. Over the
middle Ohio Valley and the ILN CWA, conditions are still rather
stable, though this is beginning to change as theta-e advection
is already taking place at and above 850mb. With 925mb theta-e
advection just upstream, moisture convergence just ahead of this
elevated warm front is helping to lead to the expected first
round of convective development -- currently over southern
Indiana. There is solid model agreement that suggests this
activity will continue to grow over the next few hours, and
cross the ILN CWA between 10Z-16Z. As it does so, it is likely
to outrun the surface warm front, which at this early hour is
still somewhat under-developed and hard to pick out on
observations. Nonetheless, building elevated instability will
support a marginal hail threat with this activity. Model
soundings also suggest that the boundary layer will be stunted
by a 900mb inversion, but this inversion will be weakening with
time, perhaps allowing some gusty winds to also occur. Overall,
though, the risk for severe weather with this first round of
storms appears to be fairly low -- perhaps increasing ever so
slightly as the storms exit the ILN CWA to the east.

A lull is expected after the morning activity, due to two
factors. For one, this is just typical meteorology -- that
conditions should at least briefly stabilize behind a round of
convection. For two, the multi-spoked nature of the mid-level
low will mean that additional forcing will be coming in a little
bit later in the day -- likely working its way toward the
forecast area by early to mid afternoon. Before that occurs, the
surface warm front (moving just behind the morning convection)
will move through the region. This front will be oriented in a
NNW-to-SSE fashion, and the true warm sector will be somewhat of
a narrow wedge, extending from the lower Tennessee Valley
through Indiana, western Ohio, and even into southern Michigan.
Boundary layer flow will be mainly southerly, allowing for
theta-e advection to take place. However, the flow aloft will be
much more westerly, and these westerly winds will be advecting a
much different type of air -- drier and cooler. Thus, there is
an expectation for a plume of steep mid-level lapse rates to set
up to the south of the low center, focused a little southwest of
the ILN CWA, but certainly getting into the area to an extent.
Where this combines with the building warmth and moisture near
the surface, instability will become quite notable -- with
surface-based CAPE values of as much as 2500-3000 J/kg in the
southwestern ILN CWA, and even as high as 4000-5000 J/kg
further to the southwest in central and western Kentucky.

Before going any further, it should be noted that there are some
forecast uncertainties related to exact convective mode and
timing, particularly within the suite of convective-allowing
models, which have not been terribly consistent with each other
(or with the standard NAM/GFS output). In particular, some of
the WRF runs are suggesting enough additional early-day
convection to blow out the instability for the afternoon, a
scenario unsupported by the HRRR/NAM/GFS.

Assuming the instability develops into the western ILN CWA as
expected, a scenario with a few thousand J/kg of CAPE is not
altogether unsurprising for July. What makes this setup unusual
is the presence of the stacked low, and its impact on the wind
fields. Aloft, there is some pretty solid diffluence to the
southeast of the low center, which will be moving into the ILN
CWA during favorable diurnal timing in the afternoon. As
mentioned earlier, there will also be periods of favorable lift
from the very small-scale vorticity maxima rotating around the
main upper low. Finally, at the surface, the presence of the
warm front (eventually sort of occluding into the trailing cold
front) may also act as a focus for development. What should
result is one or more curved bands of convective development
(initially discrete and possibly supercellular) that develop
during the mid afternoon through evening.

Winds in the warm sector will be solidly southerly (and with
BUFKIT soundings indicating some clear-air gust potential to
around 20 knots). These winds turn to the southwest at 850mb and
to the west above 700mb. Overall values for deep-layer shear
are perhaps marginal in the ILN CWA (better further to the
southwest) but the magnitude of both the directional and speed
shear in the lowest 2km is flat-out impressive for July (and not
even bad for other parts of the year).

All together, this second round of storms will certainly be
capable of severe weather, and all threats are possible. There
is enough deep instability to support a risk of large hail,
though the steeper lapse rates and better deep-layer shear support
this threat being   little greater to the southwest of the ILN
CWA (where the SPC moderate risk for hail is in effect). Heavy
rainfall will be a concern in some of the expected deep
convective cores, though this threat may be localized where some
training or back-building occurs. The threat for damaging wind
threat will certainly exist, especially with some dry air in the
mid-levels and the potential for the development of clusters
that forward-propagate south or southeast into the instability.
This is one thing that has been observed in the real world several
times in the past 12 hours or so, but that current HRRR runs
have not really captured -- that storm clusters growing upscale
into the instability is certainly something that could occur.
The wind profiles are a little bit messy enough aloft to lead to
some questions about how long cells that develop in the ILN CWA
can stay purely discrete, but any congealing clusters will
perhaps enhance the threat for winds as well.

Last but certainly not least to mention is the tornado threat,
which must be discussed with low-level winds like these in a
favorable thermodynamic environment. It is likely that there
will be areas of even further backed wind flow (SSE) in the
vicinity of the warm front, perhaps extending all the way north
into northwestern Ohio and northeastern Indiana. Forecast
hodographs through this area show well-curved shapes, with
surface winds that are around 10-15 knots sustained -- not just
a negligible few knots like a typical summer scenario. The
amount of instability being forecast, and some of the other
factors like the mid-level lapse rates, are not as important to
tornado forecasting as what is going on with the winds near the
surface. For that reason, it is believed that the tornado
threat is probably just as great in the northwestern ILN CWA as
it is in the southwestern ILN CWA. If there is any delineation
to be made across the forecast area for any of the severe
threats, it is that both shear and instability are weaker with
eastward extent, leading to more of a marginal severe threat
near and east of US-23.

Max temperatures should be able to get into the lower 80s,
provided there is enough of a break between the two rounds of
storms. With convective complications, this is a medium-
confidence temperature forecast at best.

&&

.SHORT TERM /SATURDAY/...
Convection may very well continue into the overnight hours,
especially as there will actually be forcing (perhaps a bit of a
rarity for July). However, severe potential should gradually
wind down as the diurnal cycle fades.

By Saturday morning, the stacked low will be moving into
southern Michigan, with a modified air mass expected to be in
place over the Ohio Valley -- one that is more moist, as still
unstable, but with poorer lapse rates through the mid levels.
Convective development still appears likely, as additional
vorticity maxima rotate around the low. Overall the threat for
severe weather on Saturday appears slim, with weak instability
and shear. However, though wind flow will be weaker, there may
be enough turning in the low-level flow to warrant a low-end
(and very conditional) tornado risk.

Max temps are expected to be in the upper 70s to around 80.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
For Saturday night into Sunday, the center of the upper level low
will meander south across our region. Ongoing showers/storms to
start Saturday evening will continue for much of the region as we
head into Sunday. Temperatures will be held down on Sunday due to
clouds and precipitation (upper 70s to the lower 80s)

Thereafter, it will be a slow process as the center of the upper
level low drifts south and the whole upper level trough gradually
shears through time as we head into mid week next week. At the
surface, an inverted trof will remain across the region. The weak
low level convergence with this feature and the lingering upper
level trough should favor our eastern zones in terms of higher pcpn
chances. Also, coverage of showers/storms will favor the diurnal
cycle due to weak forcing but with the highest instability in the
afternoon/early evening. Highs will range from the lower to mid 80s
with lows in the mid to upper 60s.

A weak cold front may arrive by late in the week from the west as
the upper level flow becomes  zonal. Timing is an issue, so only low
PoPs will be kept for Thursday.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
A broken band of showers and thunderstorms is now beginning its
passage through the TAF sites, which will continue for the next
several hours this morning. Periods of MVFR conditions are
expected, mainly for visibilities, though some MVFR ceilings
will also be possible -- especially behind the precipitation.
Tempo groups have been included for all TAF sites to indicate
the chance of thunder.

Though showers cannot be ruled out at any point in the day,
there may be a break in the late morning and early afternoon.
Southerly winds will increase, gusting to around 20 knots.
Additional storms will then develop during the afternoon hours,
continuing into the evening. These storms will be stronger than
the storms this morning, and will be capable of producing
MVFR/IFR conditions, along with the potential for severe
weather. A -SHRA VCTS mention is in the TAFs for the general timing
window for all sites, but specifics on timing are not
completely pinned down yet, so this will have to be refined in
later TAF updates.

Showers and thunderstorms should become a little less likely
heading into the overnight hours, though MVFR ceilings may
develop late in the forecast period heading into Saturday
morning.

OUTLOOK...Thunderstorms will remain possible at times from early
Saturday morning through Monday, and then again on Tuesday
afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hatzos
NEAR TERM...Hatzos
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...Hatzos
Hazardous weather outlook, Jul 20, 10:06 AM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1006 AM EDT Fri Jul 20 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045-
051>054-060>063-070>072-077>081-211415-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Miami-Champaign-Clark-Madison-Preble-
Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-
Brown-Highland-Adams-
1006 AM EDT Fri Jul 20 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Multiple rounds of thunderstorms are expected today, with strong to severe
beginning in early afternoon pushing from Indiana into Ohio and
Kentucky, and then at least one additional round of strong to
severe storms again in the very late afternoon into the evening,
again pusing in from Indiana into Ohio and Kentucky.

Severe storms are possible with each of these rounds of storms
through the evening hours. The main threat will be damaging wind.
Large hail is also possible, and there is an increased potential for
some storms to produce tornadoes.

Torrential rain is also possible. While widespread flash flooding is
not likely, where thunderstorms track repeatedly over the same area,
there is a flash flood threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

OHZ046-055-056-064-065-073-074-082-088-211415-
Delaware-Franklin OH-Licking-Pickaway-Fairfield-Ross-Hocking-Pike-
Scioto-
1006 AM EDT Fri Jul 20 2018

This Hazardous Weather Outlook is for Central Ohio and South
Central Ohio.

.DAY ONE...Today and Tonight.

Widespread Showers and thunderstorms will push through area multiple
times today and into the evening.

Strong to severe storms are possible with an early to mid afternoon
round of storms, and again with a very late afternoon to early
evening round of storms. A few storms may become severe, with the
main threat being damaging wind, but large hail is also a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jul 20, 7:57 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
757 AM EDT FRI JUL 20 2018

OHZ078>080-201230-
Clermont OH-Highland OH-Brown OH-
757 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTHERN
BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 830 AM EDT...

At 757 AM EDT, radar indicated a strong thunderstorm over Mount Orab,
moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Georgetown, Mount Orab, Bethel, Williamsburg, Sardinia, Woodville,
New Market, Hamersville, Mowrystown, Fayetteville, St. Martin,
Chasetown, Danville in Highland County, Greenbush, Lake Waynoka,
Buford, State Route 32 at US Route 68, Feesburg, Fincastle and State
Route 32 at US Route 62.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3904 8413 3926 8403 3926 8401 3923 8383
      3922 8384 3923 8381 3921 8371 3905 8360
      3902 8365 3902 8367 3900 8367 3880 8399
TIME...MOT...LOC 1157Z 212DEG 49KT 3901 8394
Special weather statement, Jul 20, 8:43 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
843 AM EDT FRI JUL 20 2018

KYZ094-095-201315-
Owen KY-Grant KY-
843 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRANT AND SOUTHERN
OWEN COUNTIES UNTIL 915 AM EDT...

At 843 AM EDT, radar indicated a strong thunderstorm 8 miles
southwest of Owenton, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Corinth, Monterey, Gratz, Elk Lake, Beechwood, New Columbus, Harmony,
Elmer Davis Lake and Natlee.

This includes I-75 in Kentucky between mile markers 144 and 145.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3836 8487 3837 8489 3842 8488 3843 8493
      3846 8491 3846 8493 3843 8494 3843 8495
      3847 8496 3849 8499 3851 8501 3850 8502
      3852 8503 3852 8500 3850 8499 3852 8498
      3851 8457 3848 8457 3837 8471 3834 8479
TIME...MOT...LOC 1243Z 265DEG 31KT 3844 8493
Special weather statement, Jul 20, 10:31 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1031 AM EDT FRI JUL 20 2018

INZ080-KYZ090>093-095-096-201500-
Switzerland IN-Boone KY-Pendleton KY-Kenton KY-Campbell KY-
Gallatin KY-Grant KY-
1031 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SWITZERLAND...
KENTON...SOUTHERN CAMPBELL...SOUTHERN BOONE...NORTHERN GRANT...
NORTHWESTERN PENDLETON AND GALLATIN COUNTIES UNTIL 1100 AM EDT...

At 1031 AM EDT, radar indicated a strong thunderstorm over Patriot,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Covington, Independence, Taylor Mill, Walton, Claryville, Union,
Crittenden, Warsaw, Florence, Ryland Heights, Glencoe, Sparta,
Patriot, Fairview, Visalia, Atwood, Richwood, Ryle, Northcutt and Big
Bone Lick.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 58 and 77.
 I-75 in Kentucky between mile markers 161 and 177.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3887 8495 3900 8445 3873 8438 3870 8478
      3872 8478 3872 8480 3871 8481 3870 8481
      3871 8483 3870 8485 3870 8487 3869 8487
      3869 8490
TIME...MOT...LOC 1431Z 257DEG 29KT 3880 8484
Special weather statement, Jul 20, 10:51 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1051 AM EDT FRI JUL 20 2018

INZ050-058-059-201515-
Fayette IN-Union IN-Wayne IN-
1051 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHWESTERN UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL
1115 AM EDT...

At 1050 AM EDT, radar indicated a strong thunderstorm near
Connersville, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...

Locations impacted include...
Connersville, Centerville, Cambridge City, Glenwood, Waterloo,
Columbia, Bunker Hill, Brownsville, East Germantown, Alquina, Mettel
Field, Bentonville, Philomath, Beesons, Springersville, Whitewater
State Park and Falmouth.

This includes I-70 in Indiana between mile markers 143 and 144.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3976 8530 3979 8523 3979 8522 3980 8521
      3987 8501 3962 8494 3956 8530
TIME...MOT...LOC 1450Z 247DEG 26KT 3966 8522
Special weather statement, Jul 20, 11:09 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1109 AM EDT FRI JUL 20 2018

KYZ091>093-095-096-201545-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Grant KY-
1109 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...SOUTHERN BOONE...NORTH CENTRAL GRANT AND NORTHERN
PENDLETON COUNTIES UNTIL 1145 AM EDT...

At 1109 AM EDT, radar indicated a strong thunderstorm over Walton,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...

Locations impacted include...
Independence, Alexandria, Walton, Claryville, Crittenden, Butler,
Ryland Heights, Visalia, Atwood, Grants Lick, Aspen Grove, Bank Lick,
Morning View, Bracht, Gubser Mill, Peach Grove, White Villa, Campbell
County Lake, Fiskburg and Verona.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 74 and 77.
 I-75 in Kentucky between mile markers 166 and 175.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3879 8467 3890 8468 3900 8435 3879 8426
      3878 8467
TIME...MOT...LOC 1509Z 258DEG 26KT 3884 8458
Special weather statement, Jul 20, 11:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1121 AM EDT FRI JUL 20 2018

OHZ060-061-201545-
Montgomery OH-Preble OH-
1121 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT PREBLE AND WESTERN MONTGOMERY
COUNTIES UNTIL 1145 AM EDT...

At 1120 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...

Locations impacted include...
Eaton, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
Brookville, Germantown, New Lebanon, Farmersville, Eldorado, Verona,
West Manchester, Oklahoma, West Florence, Wheatville, Interstate 70
at US Route 127, Muttonville, Pyrmont and Sugar Valley.

This includes I-70 in Ohio between mile markers 2 and 20.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3991 8481 3992 8451 3992 8446 3963 8434
      3962 8473
TIME...MOT...LOC 1520Z 261DEG 31KT 3971 8469

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:37 AM EDTSpecial Weather StatementILNBrown23 min
Jul 20, 7:57 AM EDTSpecial Weather StatementILNBrown33 min
Jul 20, 11:36 AM EDTSpecial Weather StatementILNMercer24 min
Jul 20, 11:53 AM EDTSpecial Weather StatementILNDarke37 min
Jul 20, 12:02 PM EDTSpecial Weather StatementILNMontgomery43 min
Jul 20, 12:49 PM EDTSpecial Weather StatementILNDarke, Shelby26 min
Jul 20, 1:38 PM EDTSpecial Weather StatementILNPreble37 min
Jul 20, 2:01 PM EDTSpecial Weather StatementILNMontgomery, Preble44 min
Jul 20, 2:32 PM EDTAreal Flood AdvisoryILNHamilton118 min
Jul 20, 2:36 PM EDTSevere Thunderstorm WarningILNHamilton39 min
Jul 20, 3:15 PM EDTSevere Thunderstorm WarningILNBrown, Clermont30 min
Jul 20, 3:56 PM EDTAreal Flood AdvisoryILNBrown, Clermont99 min
Jul 20, 3:58 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Scioto5 hr
Jul 20, 4:32 PM EDTSpecial Weather StatementILNPike, Scioto43 min
Jul 20, 6:27 AM EDTSpecial Weather StatementILNOwen33 min
Jul 20, 6:54 AM EDTSpecial Weather StatementILNOwen36 min
Jul 20, 8:43 AM EDTSpecial Weather StatementILNOwen32 min
Jul 20, 8:58 AM EDTSevere Thunderstorm WarningILNOwen20 min
Jul 20, 9:51 AM EDTAreal Flood AdvisoryILNOwen100 min
Jul 20, 10:31 AM EDTSpecial Weather StatementILNGallatin, Kenton29 min
Jul 20, 11:09 AM EDTSpecial Weather StatementILNCampbell, Kenton36 min
Jul 20, 2:27 PM EDTTornado WarningILNCarroll33 min
Jul 20, 2:49 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Carroll, Gallatin, Kenton25 min
Jul 20, 3:17 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more113 min
Jul 20, 3:34 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton18 min
Jul 20, 4:12 PM EDTSpecial Weather StatementILNGallatin33 min
Jul 20, 6:59 PM EDTSpecial Weather StatementILNGallatin31 min
Jul 20, 7:10 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin35 min
Jul 20, 7:23 PM EDTSpecial Weather StatementILNGallatin37 min
Jul 20, 7:38 PM EDTSpecial Weather StatementILNGallatin, Grant, Owen37 min
Jul 20, 10:51 AM EDTSpecial Weather StatementILNFayette24 min
Jul 20, 1:12 PM EDTSpecial Weather StatementILNDearborn, Ripley63 min
Jul 20, 1:24 PM EDTSevere Thunderstorm WarningILNDearborn, Ripley51 min
Jul 20, 1:47 PM EDTAreal Flood AdvisoryILNDearborn, Ripley2 hr
Jul 20, 2:10 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland50 min
Jul 20, 2:11 PM EDTFlash Flood WarningILNDearborn, Ripley3 hr
Jul 20, 4:37 PM EDTSpecial Weather StatementILNOhio, Switzerland23 min
Jul 20, 5:17 PM EDTSpecial Weather StatementILNRipley28 min
Jul 20, 5:25 PM EDTSevere Thunderstorm WarningILNRipley35 min
Jul 20, 5:52 PM EDTFlash Flood WarningILNRipley113 min

Nearby

Special Weather Statements in Ohio, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.